MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a stone cone nitinol retrieval coil was used in the ureter during a ureteroscopy (urs) procedure performed on (b)(6) 2020.According to the complainant, during procedure, the stone cone was inserted into the ureter and was opened behind a stone.However, when closed and pulled back, the tip was found to be detached into the uterus.The detached tip was retrieved with a forceps.Lithotripsy was performed with a non-bsc thulium laser device, and the procedure was completed.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10695591
Report Number3005099803-2020-04593
Device Sequence Number3899077
Product Code FGO
UDI-Device Identifier08714729430209
UDI-Public08714729430209
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903100
Device Catalogue Number390-310
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;